# SDR SWAA2022020751564

- Difficulty date: December 31, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 48,580 hours, 28,304 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E PANEL 551FB HAS CRACKED ATTACH CLIP ON FWD EDGE 28' FROM O/B EDGE / REMOVED AND REPLACED L/W T/E PNL 551FB ATTACH CLIP ON FWD EDGE; 28' FROM O/B EDGE IAW SRM 51-40-02-0G-0 STEP 4 FIG 8. 56260U 02JAN18.
